Alert archive / South Carolina / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 92, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Aug 15, 2023, 5:38 PM EDT for Lee County, Sumter County, South Carolina. It was in force for 37 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 15, 2023, 5:38 PM EDT (21:38 UTC)
- Expired
- Aug 15, 2023, 6:15 PM EDT
- In force
- 37 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lee County, SC, Sumter County, SC
The radar
The Columbia radar (KCAE), 96 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 15, 5:40 PM EDT | TSTM WND DMG | 1 Wnw Oswego, SC | Sumter DOT reports trees down on Foxworth Mill Rd between Hwy 15 and Hwy 401. Time estimated from radar. |
| Aug 15, 5:40 PM EDT | TSTM WND DMG | 3 Wnw Oswego, SC | Corrects previous tstm wnd dmg report from 3 WNW Oswego for report time. NWS employee passed along a report from public of numerous trees downed in the Emerald Lakes subdivision. Time estimated by radar. |
| Aug 15, 5:50 PM EDT | TSTM WND DMG | 3 Wnw Oswego, SC | NWS employee passed along a report from public of numerous trees downed in the Emerald Lakes subdivision. Time estimated by radar. |
| Aug 15, 5:53 PM EDT | HAIL 0.25 | 2 Nne Mulberry, SC | Addison St. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1145 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1140 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
383
WUUS52 KCAE 152138
SVRCAE
SCC061-085-152215-
/O.NEW.KCAE.SV.W.0092.230815T2138Z-230815T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
538 PM EDT Tue Aug 15 2023
The National Weather Service in Columbia has issued a
* Severe Thunderstorm Warning for...
Southern Lee County in central South Carolina...
Central Sumter County in central South Carolina...
* Until 615 PM EDT.
* At 538 PM EDT, a severe thunderstorm was located near Sumter County
Airport, or 7 miles northeast of Sumter, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
* Locations impacted include...
Sumter, Mulberry, Woods Bay State Park, Sumter County Airport,
Elliott, Mayesville, Lynchburg, Ashwood, Oswego, Dalzell, Manville,
East Sumter, St. Charles, Shiloh, Wisacky, Woodrow, and Cherryvale.
This includes Interstate 95 between mile markers 135 and 146.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3395 7998 3394 7998 3389 8009 3394 8046
3415 8044 3419 8012 3416 8016 3412 8013
3409 8008 3408 8003 3402 7996 3400 7990
3398 7990
TIME...MOT...LOC 2138Z 261DEG 35KT 3403 8034
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PL2 follow-up statements
861
WWUS52 KCAE 152158
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
558 PM EDT Tue Aug 15 2023
SCC061-085-152215-
/O.CON.KCAE.SV.W.0092.000000T0000Z-230815T2215Z/
Lee SC-Sumter SC-
558 PM EDT Tue Aug 15 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHERN LEE AND CENTRAL SUMTER COUNTIES...
At 558 PM EDT, a severe thunderstorm was located near Elliott, or 13
miles southeast of Bishopville, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Sumter, Mulberry, Woods Bay State Park, Sumter County Airport,
Elliott, Mayesville, Lynchburg, Ashwood, Oswego, Manville, East
Sumter, St. Charles, Shiloh, and Wisacky.
This includes Interstate 95 between mile markers 135 and 146.
LAT...LON 3395 7998 3394 7998 3389 8009 3393 8041
3416 8036 3417 8022 3416 8016 3412 8013
3409 8008 3408 8003 3402 7996 3400 7990
3398 7990
TIME...MOT...LOC 2158Z 261DEG 35KT 3406 8011
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PL400
WWUS52 KCAE 152211
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
611 PM EDT Tue Aug 15 2023
SCC061-085-152221-
/O.EXP.KCAE.SV.W.0092.000000T0000Z-230815T2215Z/
Lee SC-Sumter SC-
611 PM EDT Tue Aug 15 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LEE AND CENTRAL
SUMTER COUNTIES WILL EXPIRE AT 615 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
LAT...LON 3395 7998 3394 7998 3389 8009 3393 8041
3416 8036 3417 8022 3416 8016 3412 8013
3409 8008 3408 8003 3402 7996 3400 7990
3398 7990
TIME...MOT...LOC 2211Z 261DEG 35KT 3408 7998
$$
PLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 3:06 PM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, Aug 15, 3:06 PM EDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
306 PM EDT Tue Aug 15 2023
.SYNOPSIS...
A weak cold front will push through the area late this afternoon
and this evening, bringing showers and storms across the
Midlands and Central Savannah River Area. Heat Advisory remains
in effect until early this evening. The front will then stall
across the coastal plain but drier air will slowly start to fill
through Friday before the heat and some elevated humidity
returns over the weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
A deep upper low is currently over the rockies along with a
positively tilted trough across the Tennessee Valley region. A cold
front is moving into northern Alabama and approaching northern
Georgia. Ahead of it, a cluster of storms is approaching the CSRA
and will continue to head eastward. Strong southwest flow has
quickly increased moisture over the area with dewpoints in the upper
70s. Temperatures are also above average with most in the upper 90s;
given this, convection has also initiated well ahead of the front
with high instability supporting and mid level lapse rates
supporting quick, pulse-like growth. Though shear is not impressive
(20-25kt bulk) there is significant CAPE to work with. DCAPE is
already currently over 1000 J/kg and will continue to rise over 1500
J/kg as we reach peak heating. Wet microbursts will be the main
threat through early afternoon within the thunderstorms well
ahead of the front, then a clustered line of thunderstorms will
move in and across Georgia and South Carolina late afternoon.
Healthy segments will be able to produce damaging straight line
winds, though CAMs have been inconsistent on the coverage of
storms heading into the evening hours. The upper level dynamics
appear to focus north of the area and strong, damaging winds may
be more scattered than what HREF and CAM guidance is
portraying. Given the dry air aloft and abundant instability
some severe storms are possible and convection will likely
linger into the evening. The front is expected to slow as it
reaches the eastern Midlands and may continue to provide showers
and storms in the PeeDee region well after midnight.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
Mid-level troughing will linger across the eastern CONUS
through Wednesday. It does begin to move slowly ewd in response
to upstream s/w that will be moving southeast/east across the
Midwest/OH Valley on Thursday/Thursday night. Consequently, the
front that is working its way into the region this afternoon
will effectively stall across the coastal plain for Wednesday as
near parallel, southwest, flow remains from 850-700mb. Dry air
advection will chase the front into the Appalachians and
possibly down into the Upstate Wednesday, leading to a fairly
strong moisture gradient across the area from the Piedmont to
the Coast. Cloud cover should be more persistent throughout the
day Wednesday thanks to this stalled front. So with some easing
of the ridge aloft and cloud cover, temps will not be nearly as
hot Wednesday (despite some southwest flow into the region);
high temps should sit around 90F for most of the area. This
stalled front will also be the focus with some weak surface
convergence for mainly diurnal showers and thunderstorms.
The digging s/w on Thursday will gradually allow the stalled
front over our area to push closer to the I-95 corridor/coast.
With the front further east and northwest flow able to develop
aloft, PWAT's and surface moisture will fall quickly in western
Midlands and CSRA. This will allow dewpoint temperatures to
fall into the 60s providing some relief to the recent heat and
humidity. Temperatures will still warm into the low 90's thanks
to downsloping and sun. Its not clear if the dry air will quite
make it all the way through to the eastern Midlands and Pee Dee
by Thursday afternoon. Have elected to continue the mention of
at least a slight chance of a shra/tsra across the western
Midlands with near low chance across the eastern Midlands.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
The long term will be dominated by a building ridge across the
Central US, with a strong signal across all guidance. As this
ridge builds Friday through the weekend into early next week.
Strengthening northwest flow aloft over our area will continue
to push some anomalously dry air into the region as temps rise
to slightly above average. The area will generally remain under
the northerly flow aloft as the ridge axis will stay stationary
over the central US. So the longer range ensembles, as seen in
the NAEFS, point to above average temps through this period but
with near average PWAT's and moisture as low level flow would
broadly retain a northerly component. With this type of pattern
and relatively limited moisture, most of the precip and storm
activity should track further north where better dynamics lie in
the exit region of the parent jet.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Numerous thunderstorms will develop this afternoon along with
heavy rain producing visibility restrictions as well. Storms
will shift east in the evening and fog may develop towards
morning in areas that received significant rain.
A cold front is moving through northern Georgia and South
Carolina then stall east of CAE overnight. Thunderstorms along
the front and ahead of it are expected into early this evening
at Augusta and Columbia terminals then shift east into
Orangeburg possibly into tonight. Guidance shows thunderstorms
will be brief as the line moves through but can't rule out some
strong storms prior to the main line. The showers may linger
overnight especially near OGB. Stratus is expected to develop
along the front as it stalls along the coast but guidance keeps
cig restrictions from TAF sites. Winds will become light and
variable overnight and remain light through tomorrow morning.
EXTENDED AVIATION OUTLOOK...Afternoon showers and thunderstorms
possible mainly along the coastal plain. Fog and stratus
possible Thursday morning.
&&
.CAE WATCHES/WARNINGS/ADVISORIES...
GA...Heat Advisory until 8 PM EDT this evening for GAZ040-063>065-
077.
SC...Heat Advisory until 8 PM EDT this evening for SCZ016-018-
020>022-025>031-035-037-038-041-115-116-135>137.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...Hazardous weather outlook, Aug 15, 3:18 AM EDT, 14 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Columbia SC 318 AM EDT Tue Aug 15 2023 GAZ040-063>065-077-SCZ016-018-020>022-025>031-035-037-038-041-115- 116-135>137-160730- Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick- Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee- Aiken-Sumter-Barnwell-Calhoun-Clarendon-Bamberg-Northern Lancaster- Southern Lancaster-Northwestern Orangeburg-Central Orangeburg- Southeastern Orangeburg- 318 AM EDT Tue Aug 15 2023 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Marginal risk of severe thunderstorms late this afternoon and evening. Damaging winds the main threat. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 15, 4:42 PM EDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
442 PM EDT Tue Aug 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM Tstm Wnd Gst Owens Field 33.97N 81.00W
08/15/2023 M45 MPH Richland SC Official NWS Obs
Jim Hamilton-LB Owens Airport measured a 45
mph wind gust.
&&
HCLocal storm report, Aug 15, 4:54 PM EDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
454 PM EDT Tue Aug 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM Tstm Wnd Dmg 1 NNW Earlewood Park 34.04N 81.05W
08/15/2023 Richland SC Emergency Mngr
Several trees down on 300 block of Duke
Avenue, Columbia.
&&
NRSpecial weather statement, Aug 15, 5:24 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Columbia SC
524 PM EDT Tue Aug 15 2023
SCZ016-022-116-152215-
Chesterfield SC-Southern Lancaster SC-Kershaw SC-
524 PM EDT Tue Aug 15 2023
...Strong thunderstorms will impact portions of southeastern
Lancaster, Chesterfield and northeastern Kershaw Counties through 615
PM EDT...
At 524 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pageland to near Mt Pisgah. Movement was
east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cheraw, Pageland, Chesterfield, Carolina Sandhills Wildlife Refuge,
Cheraw State Park, Mt Pisgah, Northeastern Technical College, Cheraw
Municipal Airport, Mcbee, Jefferson, Society Hill, Ruby, Patrick,
Mount Croghan, McFarlan, Chesterfield Ruby Middle School, Cheraw Fish
Hatchery, Alligator Fire Station, Middendorf, and Bay Springs Fire
Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central South Carolina.
&&
LAT...LON 3460 7981 3453 7983 3453 7984 3449 7988
3449 7997 3450 7999 3449 8003 3449 8005
3443 8017 3442 8024 3449 8056 3481 8037
3481 7994 3476 7993 3474 7989 3468 7986
3465 7980 3462 7978
TIME...MOT...LOC 2124Z 261DEG 35KT 3479 8034 3450 8049
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
PLSpecial weather statement, Aug 15, 5:29 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Columbia SC
529 PM EDT Tue Aug 15 2023
SCZ022-029-031-038-152215-
Clarendon SC-Kershaw SC-Sumter SC-Lee SC-
529 PM EDT Tue Aug 15 2023
...A strong thunderstorm will impact portions of Lee, northeastern
Clarendon, northern Sumter and south central Kershaw Counties through
615 PM EDT...
At 529 PM EDT, Doppler radar was tracking a strong thunderstorm near
Sumter County Airport, or 9 miles northeast of Shaw Air Base, moving
east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Sumter, Bishopville, Shaw Air Base, Oakland, Woods Bay State Park,
Elliott, Mulberry, Lee State Park, Sumter County Airport, Mayesville,
Lynchburg, Lucknow, Dalzell, Manville, Spring Hill, Cherryvale,
Woodrow, Ashland, Ashwood, and Oswego.
This includes the following highways...
Interstate 20 in South Carolina between mile markers 102 and 126.
Interstate 95 between mile markers 138 and 146.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3395 7998 3392 7996 3395 8050 3424 8052
3433 8025 3432 8024 3436 8018 3432 8017
3428 8013 3423 8011 3420 8011 3416 8016
3415 8015 3409 8008 3408 8003 3404 7999
3399 7989
TIME...MOT...LOC 2129Z 261DEG 35KT 3408 8039
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
PLLocal storm report, Aug 15, 5:31 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
531 PM EDT Tue Aug 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM Tstm Wnd Dmg 6 SW Saluda 33.94N 81.85W
08/15/2023 Saluda SC Emergency Mngr
Emergency Manager reported several trees
down over the county from near the Fruit
Hill community to the town of Saluda. Time
estimated.
0351 PM Tstm Wnd Dmg 6 ESE Chappells 34.14N 81.78W
08/15/2023 Saluda SC 911 Call Center
Saluda Co dispatch reported numerous trees
down over a widespread area, generally in
and near Old Town Rd and Hollywood Rd. Time
estimated.
0436 PM Tstm Wnd Dmg Forest Acres 34.03N 80.98W
08/15/2023 Richland SC Trained Spotter
Photo on social media from possible spotter
of large tree down on car on Atascadero Dr.
in Forest Acres between Timmerman School and
The Other Store. Time estimated by radar.
0440 PM Tstm Wnd Dmg 1 W Forest Acres 34.03N 81.00W
08/15/2023 Richland SC Emergency Mngr
Richland County reported a tree down on the
Beltline Village Apartment complex. Time
estimated by radar.
0445 PM Tstm Wnd Dmg 1 SSW Forest Acres 34.01N 80.99W
08/15/2023 Richland SC Emergency Mngr
Richland county reported a tree on a
powerline and both are on fire on Tanglewood
Rd. Time estimated by radar.
0430 PM Tstm Wnd Dmg 1 NE Oak Grove 33.99N 81.13W
08/15/2023 Lexington SC Emergency Mngr
Lexington EM reported trees down on
Continental Dr. with debris in the road.
Time estimated by radar.
0430 PM Tstm Wnd Dmg 3 SSE Seven Oaks 34.02N 81.13W
08/15/2023 Lexington SC Emergency Mngr
Lexington county EM reported trees down on
Blackbird Dr. Time estimated by radar.
0500 PM Tstm Wnd Dmg 2 SE Lexington 33.96N 81.20W
08/15/2023 Lexington SC Emergency Mngr
Lexington county EM reported trees down on
Cedarcrest Dr. at Two Notch Rd. Time
estimated by radar.
0458 PM Tstm Wnd Dmg 2 SSW Irwin 34.66N 80.83W
08/15/2023 Lancaster SC 911 Call Center
Lancaster Co dispatch reported trees down
blocking the road at 2893 Bethel Rd. Time
estimated.
0502 PM Tstm Wnd Dmg 2 SSW Elgin 34.65N 80.73W
08/15/2023 Lancaster SC 911 Call Center
Lancaster Co dispatch reported trees down
blocking the road at 672 W Doc Garris Rd.
Time estimated.
&&Local storm report, Aug 15, 5:36 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
536 PM EDT Tue Aug 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM Tstm Wnd Dmg 2 SE Lake Murray Dam 34.04N 81.19W
08/15/2023 Lexington SC Emergency Mngr
Lexington County EM reported a tree down
over the road on Corley Mill Rd. Time
estimated by radar.
&&
HCThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 1:33 PM EDT | Special Weather Statement | CAE | Saluda | 27 min |
| Aug 15, 2:00 PM EDT | Special Weather Statement | CAE | Saluda | 30 min |
| Aug 15, 2:34 PM EDT | Severe Thunderstorm Warning | CAE | Edgefield, McCormick | 56 min |
| Aug 15, 2:37 PM EDT | Special Weather Statement | CAE | Kershaw | 23 min |
| Aug 15, 3:00 PM EDT | Special Weather Statement | CAE | Kershaw | 30 min |
| Aug 15, 3:06 PM EDT | Special Weather Statement | CAE | Fairfield | 24 min |
| Aug 15, 3:15 PM EDT | Special Weather Statement | CAE | Chesterfield | 30 min |
| Aug 15, 3:25 PM EDT | Special Weather Statement | CAE | Edgefield, Saluda | 50 min |
| Aug 15, 3:31 PM EDT | Severe Thunderstorm Warning | CAE | Edgefield, Saluda | 29 min |
| Aug 15, 3:39 PM EDT | Severe Thunderstorm Warning | CAE | Newberry, Saluda | 36 min |
| Aug 15, 3:53 PM EDT | Special Weather Statement | CAE | Lexington | 37 min |
| Aug 15, 3:56 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Newberry | 34 min |
| Aug 15, 4:00 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Lexington, Newberry, Richland, Saluda | 45 min |
| Aug 15, 4:25 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Kershaw, Lexington, Richland | 35 min |
| Aug 15, 4:41 PM EDT | Special Weather Statement | CAE | Lancaster | 34 min |
| Aug 15, 4:47 PM EDT | Severe Thunderstorm Warning | CAE | Chesterfield, Fairfield, Kershaw, Lancaster | 43 min |
| Aug 15, 4:55 PM EDT | Severe Thunderstorm Warning | CAE | Kershaw, Lee, Richland, Sumter | 35 min |
| Aug 15, 5:24 PM EDT | Special Weather Statement | CAE | Chesterfield | 51 min |
| Aug 15, 5:29 PM EDT | Special Weather Statement | CAE | Lee | 46 min |
| Aug 15, 5:59 PM EDT | Special Weather Statement | CAE | Orangeburg | 46 min |
| Aug 15, 6:15 PM EDT | Special Weather Statement | CAE | Clarendon | 45 min |
| Aug 15, 7:02 PM EDT | Special Weather Statement | CAE | Clarendon | 28 min |
| Aug 15, 7:09 PM EDT | Special Weather Statement | CAE | Clarendon | 36 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.